EMIS ELibM Electronic Journals Advances in Geometry
Vol. 2, No. 3, pp. 231–241 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


A criterion for the existence of a flat connection on a parabolic vector bundle

Indranil Biswas

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 27 Aug 2002. This page was last modified: 17 Jun 2005.

© 2002 Walter de Gruyter GmbH & Co. KG
© 2002–2005 ELibM for the EMIS Electronic Edition